Mathematical Research Letters

Volume 13 (2006)

Number 2

Tits alternative in hypekähler manifolds

Pages: 307 – 316



Keiji Oguiso (University of Tokyo, Komaba)


We show an analogous result of the famous Tits alternative for a group $G$ of birational automorphisms of a projective hyperkäher manifold: Either $G$ contains a non-commutative free group or $G$ is an almost abelian group of finite rank. As an application, we show that the automorphism group of the so-called singular K3 surface contains a non-commutative free group.

Published 1 January 2006